Journal article icon

Journal article

Derived equivalence for quantum symplectic resolutions

Abstract:

Using techniques from the homotopy theory of derived categories and noncommutative algebraic geometry, we establish a general theory of derived microlocalization for quantum symplectic resolutions. In particular, our results yield a new proof of derived Beilinson-Bernstein localization and a derived version of the more recent microlocalization theorems of Gordon-Stafford and Kashiwara-Rouquier as special cases. We also deduce a new derived microlocalization result linking cyclotomic rational ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00029-013-0142-6
Journal:
SELECTA MATHEMATICA-NEW SERIES More from this journal
Volume:
20
Issue:
2
Pages:
675-717
Publication date:
2011-08-31
DOI:
EISSN:
1420-9020
ISSN:
1022-1824
Keywords:
Pubs id:
pubs:194806
UUID:
uuid:08438ef7-e94c-4931-8c41-213c6a91078b
Local pid:
pubs:194806
Source identifiers:
194806
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP